The Annals of Probability

Relaxation to Equilibrium of Conservative Dynamics. I: Zero-Range Processes

E. Janvresse, C. Landim, J. Quastel, and H. T. Yau

Full-text: Open access

Abstract

Under mild assumptions we prove that for any local function $u$ the decay rate to equilibrium in the variance sense of zero range dynamics on $d$-dimensional integer lattice is $C_u t^{-d/2}+ o(t^{-d/2})$. The constant $C_u$ is computed explicitly.

Article information

Source
Ann. Probab., Volume 27, Number 1 (1999), 325-360.

Dates
First available in Project Euclid: 29 May 2002

Permanent link to this document
https://projecteuclid.org/euclid.aop/1022677265

Digital Object Identifier
doi:10.1214/aop/1022677265

Mathematical Reviews number (MathSciNet)
MR1681098

Zentralblatt MATH identifier
0951.60095

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]
Secondary: 82A05

Keywords
Interacting particle system spectral gap relaxation to equilibrium

Citation

Janvresse, E.; Landim, C.; Quastel, J.; Yau, H. T. Relaxation to Equilibrium of Conservative Dynamics. I: Zero-Range Processes. Ann. Probab. 27 (1999), no. 1, 325--360. doi:10.1214/aop/1022677265. https://projecteuclid.org/euclid.aop/1022677265


Export citation